# SDR SIMA2020031614003

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 38,673 hours, 33,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A. OPS CHECKED GOOD. END.
